# SDR SWAA2025121952733

- Difficulty date: December 16, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N8811L
- Make and model: Boeing 737-8
- Aircraft serial: 42661
- Aircraft time: 15,160 hours, 8,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY BATTERY PACK M01672 FAILED A CAPACITY CHECK.   R & R AFT EMERGENCY LIGHT BATTERY PACK M01672 IAW AMM 33-51-06.
